# SDR AALA201505299005

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 18,476 hours, 7,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31514417
- Part serial: L21567
- Condition: Low Pressure
- Location: L4 Door
- Part time: 18,801 hours, 7,317 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L SLIDE SHOWED LOW PRESS AFTER ARMING FOR PUSHBACK.  REPLACED THE 4L DOOR SLIDE ASSEMBLY.
